Results 1 to 5 of 5
Withdrawing from tramadol-48 hours in
  1. #1
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default Withdrawing from tramadol-48 hours in

    Hi all! New here and just needed to talk. I am kicking my 3 year addiction to tramadol. I took 100 mg 3x a day for about 3 years. I never went over that, but I was consistent. I am a single mom with 2 children and the only support I have is my sister who is going through her own stuff, but is helping some with the kids. I have been wanting to stop this drug forever for me and my kids and I finally took a week and a half and tapered (I know, not enough time). Monday morning I had my last 100 mg tramadol. So far the withdrawal symptoms are no fun, but not as excruciating as I have dealt in the past. Mainly, hot/cold flashes, sneezing, some stomach issues (which i battle with a little immodium) lightedheadness and weakness is the worst of it. So far, no headaches and minimal muscle aches. Am I crazy for hoping it won't be as bad this time? ---I should add, I have been taking a multivitamin for the past few weeks. I stocked up on magnesium, potassium, and b-12 supplements and have been taking those during the withdrawal. Also, drinking Powerade, vegetable/fruit smoothies, and valium to help sleep at night. Could it be the worst is still to come? I have been really trying to stay positive and not go in a dark place, but I want to know what I am in for. Thanks to any advice or support!

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,107

    Default

    It's great that you admit your problem with tramadol and looking for help and support. You will receive both here and lots of it. When we sabotage our bodies with drugs there is a price to pay to get ourselves back to anywhere near where we once were. That price is paid back in the way of symptoms, some not so bad, but some can be very severe depending on the type of drug abused, the amount, and the length of time we used.

    Tramadol is a nasty and wicked drug. Lots of doctors will tell you it's ok to take, not addicting, and there are no withdrawal symptoms when we stop taking it. Nothing could be further from the truth. It's a VERY addicting drug that should ideally be tapered off very, very slow to avoid the real risk of seizures. It's been about 3 days since your last dose and your risk of having a seizure may be low at this point. I'm not entirely certain. Have you informed a doctor what you're doing? Just asking.

    Because tramadol acts just like any other narcotic you can expect to have about a weeks worth of symptoms. Days 3-5 will probably be the worst of it. The good news is that is does pass given a little time if you can hang on. You have to really want to stop and get clean. You're taking some good vitamins and supplements except the Valium in my opinion. That itself can lead to serious problems with addiction and symptoms. Be very, very careful with it. You also must taper SLOWLY from that drug! DO NOT stop it abruptly!!!

    Try the Thomas Recipe also. Here's the link -
    https://www.drugs.com/forum/featured...wal-35169.html

    Again I would definitely stay away from the benzo recommended in this recipe.

    Stay as busy as possible. Exercise will make the difference. Listen to music can also be very helpful. Drink LOTS of fluids to wash the toxins out. Moat of all it's just gonna take a few days before you begin feeling better - BUT YOU WILL!!! Hope this helps! Take care and keep posting.
    Last edited by Anonymous; 10-29-2014 at 11:36 AM.

  3. #3
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default

    Thanks so much for your response, Randy! It really helps. To answer your question I have no insurance so I don't think I can see a doctor. I have been taking the drug without a doctor's prescription purely for the feeling it gives me. Not at all for pain. I discovered I like how it made me feel, like I had energy to do day to day tasks. It started when I was back in college a full time student with 2 small boys. I have the degree and an addiction to go with it! Ha! I am 36 now and it was the first time I became addicted to a drug. I should probably get on an antidepressant after getting clean (if I can get a legit prescription this time!). I understand the concern with benzos. I take a minimal amount and will tread cautiously. Thanks again! I will update soon.

  4. #4
    rainbowpoots is offline Member
    Join Date
    Nov 2014
    Posts
    97

    Default

    You have this honey. By day 3 it didnt get worse for me so you could have a better day... ita been 2 or 3 weeks for me now and still no energy and depressed off an on. But if i can you can. Hang in there

  5. #5
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default

    Thanks, Rainbow! I am going through tramadol withdrawals now (for the 2nd and last time!). Incase you see this, I reposted on the "Need to Talk" board. I noticed a lot of traffic goes through there. Peace and love

Similar Threads

  1. Replies: 0
    Last Post: 06-19-2018, 07:50 AM
  2. Replies: 2
    Last Post: 07-27-2006, 01:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22